MathSciNet Relay Station
MathSciNet bibliographic data
MR1290269 (95i:03134) 03G12 (03B52 81P10)
Kôpka, František; Chovanec, Ferdinand $D$-posets. Math. Slovaca 44 (1994), no. 1, 21–34.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement